# SDR AALA20160624004

- Difficulty date: June 24, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 58,968 hours, 7,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 62783
- Condition: Inoperative
- Location: Cabin
- Part time: 6,596 hours, 2,603 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FIRST CLASS GALLEY STORAGE FLOOR LEVEL EMERGENCY LIGHT AND L1 DOOR OVERHEAD EXIT SIGN ARE INOPERATIVE.  R & R FORWARD POWER SUPPLY AT L1 DOOR IAW 33-51-06.  OPS CHECK NORMAL.
